# SDR CA070130004

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 767306
- Aircraft time: 48,918 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AC LANDED WITH LOW HYD FLUID IN CENTER SYS FOUND ACMP NR 2 CENTER FILTER MODULE PRESSURE DELTA P POP-UP LEAKING DUE TO A FAILED O-RING.  O-RING REPLACED AND HYD SYSTEM SERVICED (37 QTS). (TC NR 20070130004)
